MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH
Catalog Number 0117080
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time no conclusion can be made.As reported the sample is available for return, however at this time has not been received.Without a sample to evaluate, we are unable to review the product in question for the alleged particle inside of the product packaging.To date this is the only reported complaint for this manufacturing lot released for distribution in 01/2019.Should the sample be received, a supplemental emdr will be submitted to document the results of the sample evaluation.Not returned.
 
Event or Problem Description
It was reported that a piece of small particle was allegedly seen in sterile packaging of a bard/davol perfix light plug.The product was not opened or used.
 
Additional Manufacturer Narrative
At this time no conclusion can be made.As reported the sample is available for return, however at this time has not been received.Without a sample to evaluate, we are unable to review the product in question for the alleged particle inside of the product packaging.To date this is the only reported complaint for this manufacturing lot released for distribution in 01/2019.Should the sample be received, a supplemental emdr will be submitted to document the results of the sample evaluation.This is an addendum to the initial emdr to document the receipt and evaluation of the sample.The sample was returned unopened.Through visual evaluation a small fiber was identified in the sealed blister tray.As the blister tray was returned sealed this would suggest that the fiber was present during the inner packaging and sealing process and was not detected during visual inspections performed.This complaint is confirmed for having a manufacturing related root cause.To date this is the only reported complaint for this production lot of 271 units released for distribution in january, 2019.
 
Event or Problem Description

Brand Name
PERFIX LIGHT PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8663217
Report Number1213643-2019-04545
Device Sequence Number284749
Product Code FTL
UDI-Device Identifier00801741030970
UDI-Public(01)00801741030970
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number0117080
Device Lot NumberHUCZ0130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1